Stabilization of the Poisson integral in the class of increasing
Doklady Akademii Nauk, Tome 283 (1985) no. 6, pp. 1302-1305
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_283_6_a3,
author = {V. N. Denisov},
title = {Stabilization of the {Poisson} integral in the class of increasing},
journal = {Doklady Akademii Nauk},
pages = {1302--1305},
year = {1985},
volume = {283},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_283_6_a3/}
}
V. N. Denisov. Stabilization of the Poisson integral in the class of increasing. Doklady Akademii Nauk, Tome 283 (1985) no. 6, pp. 1302-1305. http://geodesic.mathdoc.fr/item/DAN_1985_283_6_a3/